MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25022UX
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 06/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a resolute integrity drug eluting stent to treat a mildly tortuous lesion in the proximal cx artery with 80% stenosis.It is reported that the patient has a calcified carina but severity is not listed.The lesion was pre-dilated.There was no damage noted to packaging.There were no difficulties with removing the stylette or protective sheath. there were no issues noted when removing the device from the hoop.The device was inspected with no issues.Negative prep was performed with no issues.It is reported that stent dislodgement occurred during removal following a failed delivery.Inflation device was neutral.  to remove the dislodged stent, it was snared from the profunda federal artery.
 
Additional Manufacturer Narrative
Additional information: resistance was encountered when advancing the device.The device did not pass through a previously deployed stent.The delivery system was discarded, but the stent is available for return evaluation summary: the stent was not present on the balloon but did return for analysis.Delivery system was not returned with the stent; therefore, analysis was not performed.Deformation was evident to the complete distal stent wraps, with struts badly stretched and damaged.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6773051
Report Number9612164-2017-01010
Device Sequence Number18864955
Product Code NIQ
UDI-Device Identifier00643169037380
UDI-Public00643169037380
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2018
Device Catalogue NumberRSINT25022UX
Device Lot Number0008074703
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2017
Initial Date Received by Manufacturer 07/11/2017
Supplement Date Received by Manufacturer11/22/2017
Initial Report FDA Received Date08/08/2017
Supplement Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR